# SDR USAAF00081

- Difficulty date: November 21, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N884US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11338
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE EMERGENCY FLOOR TRACK LIGHT AT ROW NINE WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED A FLEXIBLE FLOOR LIGHT.  OPERATIONALLY CHECKED GOOD.  (M)
